# SDR DXTA200702628

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,203 hours, 3,092 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR RED INDICATION REMAINED ILLUMINATED AFTER GEAR RETRACTION AND ALL GREEN INDICATORS WERE EXTINGUISHED.   PERFORMED NUMEROUS OPS CHECKS OF GEAR WITHOUT ANY DISCREPANCIES, CHECK RIGGING OF GEAR UPLOCK DOOR SWITCH IAW AMM 32-60-00 & RAC DWGS. 25-8NA5-616A ISS 1 & 149-349531, REV R. REF HBS-LIT WO 19-1425 SQK 1.21
